# SDR CA060620002

- Difficulty date: June 15, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,667 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid Valve
- Part number: 1310160
- Condition: Sticking
- Location: Feathering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OVERSPEED GOVERNOR REPLACED WITH AN OVERHAULED UNIT (DUE TO FEATHERING VALVE STICKING INTERMITTANTLY SEE SDR 20060620001) AND DURING FEATHER CHECK THE PROP WOULD NOT COME OUT OF FEATHER.  ELECTRICAL SYSTEM CHECKED.  NO FAULTS FOUND.  ANOTHER SERVICEABLE OVERSPEED GOV.  INSTALLED AND OPERATION CHECKED SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE.
